# SDR QXEA9900689

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT CARGO PIT DOOR FORWARD LOWER WEB IS CRACKED AT NUT PLATE.  REPAIRED IAW FOKKER SRM 51-10-04 AND 51-31-01.
